# SDR ASAA2014111209645

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 17,254 hours, 5,240 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON TAXI, ACFT GROUNDED. CYCLED CIRCUIT BREAKER IAW QRH, SATCOM RESTORED.
